# SDR SIMA973242

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Board
- Part number: 8E50055880
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LBB - FLT 3727 - CREW REPORTED BURNING SMELL IN CABIN THAT DISSIPATED WITH READING LIGHT SYSTEM TURNED OFF.  ISSUED MEL ON READING LIGHT SYSTEM.  RAI'D TRANSFORMER BOARD FOR LIGHT ASSY AT ROW 15CD.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  A/C RETURNED TO SERVICE.  (M)
